MAUDE Adverse Event Report: MIS Implants Technologies Ltd. SEVEN XD int. hex. implant D3.75 L11.50mm SP; implant, endosseous, root-form

MIS Implants Technologies Ltd. SEVEN XD int. hex. implant D3.75 L11.50mm SP; implant, endosseous, root-form
Lot Number W26005682
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
SEVEN XD int. hex. implant D3.75 L11.50mm SP
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 01560 0
IS  015600
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50794192
Report Number3004203816-2026-26115
Device Sequence Number21186098
Product Code DZE
UDI-Device Identifier07290113997769
UDI-Public07290113997769
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberW26005682
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown